... control and it stops but when i dont take birth control i bleed is that normal?
I wouldn't recommend taking extra birth control while having Mirena inserted.
Yes, irregular bleeding can occur with Mirena. Please see your doctor if it is really bothersome.
The link below has reviews made by people who have used Mirena. You may find it useful.
I had the mirena for the full five years. I just got it removed two days ago. I had constant bleeding for six months straight at the beg. I was concerned but my gyn told me that was normal. After the six months, I started having light periods monthly. As you can see, everyone is different, some have constant bleeding, others don't bleed at all. I don't think it is a good idea to take birth control while you have the mirena in. Good luck, and I hope you start feeling better!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2015 • 1 answer
Posted 31 Dec 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
Posted 26 May 2016 • 0 answers
Posted 21 Jun 2016 • 0 answers